# SDR AU510001437

- Difficulty date: September 6, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC8103
- Engine: Pwa PW121
- Propeller: Hamstd 14SF7
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal
- Condition: Loose
- Location: Windshield
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) LT FRONT WINDSHIELD ANTI-ICE SYSTEM TERMINAL L1 LOOSE AND SHOWING SIGNS OF OVERHEATING. (OTHER CAUSE: VIBRATION ) (CASA# 510001437)
